# SDR CA150824008

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,079 hours
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Part number: 2055450500
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND RUDDER TOWER, BOTH LOWER WELDS CRACKED AT MOUNTING FLANGE DURING 300 HR INSPECTION. RUDDER TOWER REPLACED.
